Sorry, Folks. Kind of need to specific here and am not wanting to start another (yawn!) Pred side effect topic!
But...If anybody can track down any articles on the internet where anything is said citing Pred as a cause of enamel erosion, tooth decay, problems with teeth etc I would surely be so grateful.
Have just had my 4th major repair job in almost as many months. That dentist of mine'll be driving around in a shiny new Merc if any more disintegrate!
My teeth seem to break away and fall off in chunks leaving existing fillings behind. However, he does not believe it to be a side effect of long term steroids and says it is more likely to be the sugary high cal diet I am now on. But I floss, brush, rinse all day long, so I disagree with that.
I'm just fed up of it happening and had a perfect set of pearly whites until all this started.
I would so love to displease him and print off any such articles, in a kindly way.
Thanks, and not to worry if you can't find anything as I have been doing a fare bit of so far unsuccessful Googling on said subject myself.
Oh, but one thing he did say, is that the inside of my mouth is really fragile and if he just touched my cheek the skin sort of 'sloughed' off. That is the skin thinning due to Pred.
This is def not anything like thrush, but I obv notice it happening. I can literally skin my mouth and tongue in ribbons of the stuff. Also it seems to happen every few days, and I get a very sore mouth and can't stand strong flavours when it happens. (PS, I am not related to a snake!)